Advertisement

aequationes mathematicae

, Volume 70, Issue 1–2, pp 51–62 | Cite as

A characterization of the Stolarsky mean

  • Thomas Riedel
  • Prasanna K. Sahoo
Research paper

Summary.

In this paper, we give a new characterization of the Stolarsky means for two positive numbers. Our result generalizes a result due to Liu [5].

Mathematics Subject Classification (2000).

Primary 26E60 

Keywords.

Arithmetic mean geometric mean harmonic mean logarithmic mean identric mean power mean Stolarsky mean 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser Verlag, Basel 2005

Authors and Affiliations

  1. 1.Department of MathematicsUniversity of LouisvilleLouisvilleUSA

Personalised recommendations